Generalization and reverses of the left Fejér inequality for convex functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Generalization and reverses of the left Fejér inequality for convex functions. Journal of Nonlinear Sciences and Applications, 10 (6). 3231 - 3244. ISSN 2008-1898

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37345
DOI https://doi.org/10.22436/jnsa.010.06.35
Official URL http://www.isr-publications.com/jnsa/articles-4773...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Fejer inequality; Hermite-Hadamard inequality; inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login